MAUDE Adverse Event Report: Cook Inc Guardia Access Embryo Tranferr Catheter; MQF, Catheter, Assisted Reproduction

Cook Inc Guardia Access Embryo Tranferr Catheter; MQF, Catheter, Assisted Reproduction
Model Number G34783
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/15/2026
Type of Reportable Event Malfunction
Event or Problem Description
A photo of the complaint device was provided on 30sep2026, showing foreign matter on the catheter tip.
 
Additional Manufacturer Narrative
Blank fields on this form indicate the information is unknown, unavailable, or unchanged.Additional information: b5 correction: d4 - model, catalog, lot, expiration date, primary udi number, h4 - device mfr date.This report includes information known at this time.A follow-up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.

Brand Name
Guardia Access Embryo Tranferr Catheter
Common Device Name
MQF, Catheter, Assisted Reproduction
Manufacturer (Section D)
Cook Inc
750 daniels way
bloomington IN 47404
Manufacturer Contact
jason crouch
750 daniels way
bloomington, IN 47404
+1(812)339-2235
MDR Report Key50938618
Report Number1820334-2026-01016
Device Sequence Number16139602
Product Code MQF
UDI-Device Identifier00827002530072
UDI-Public(01)00827002530072(17)280502(10)16586131
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K173686
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Distributor
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG34783
Device Catalogue NumberK-JETS-7019
Device Lot Number16586131
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/17/2026
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown